# SDR SWIA201440215

- Difficulty date: November 19, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON PROTECTIVE COATING AT RT MLG NR 4 PISTON/AXLE ROOT RADIUS.   REPAIRED PROTECTIVE COATING AT RT MLG NR 4 PISTON/AXLE ROOT RADIUS IAW REO.
